Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child passing pale paste colored stool after taking Hep a vaccine. Any thoughts?

My asymptomatic otherwise healthy 18 month old daughter had her Hep A and Tdap (DTaP?) vaccine on Monday. Thursday began having stools that appeared like pale paste. Her appetite is normal and fluid intake may be low due to dry lips but willingly takes water. Does not appear to be in any distress otherwise, no nausea/vomiting. Any thoughts?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
After going through your concerned thoughts it is my opinion that there is no reason to panic or worry. Vaccination usually causes fever and pain at the local site and very rarely gastrointestinal disturbances.But these vaccines are very safe and usually does not present in this way. If your child is on Nan Pro milk then these symptoms may occur. Kindly increase the amount of fluids in her diet. If her appetite and water intake is normal she is absolutely fine. There is no reason to panic. Have a nice day and may your troubles be soon over.Bye
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor